MathSciNet Relay Station
MathSciNet bibliographic data
MR1689207 (2000f:57035) 57R57 (53C27)
Feehan, P. M. N.; Kronheimer, P. B.; Leness, T. G.; Mrowka, T. S. $\rm PU(2)$ monopoles and a conjecture of Mariño, Moore, and Peradze. Math. Res. Lett. 6 (1999), no. 2, 169–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement